I have read a lot of other peoples accounts of taking champix,and most seem to be very negative.I am now into my sixth week of taking Champix,and I too am battling some negative side affects.The first two weeks were okay but after that things started to change.Nightmares most nights which I very rarely had, but these I can handle.The tiredness and metallic taste constantly in my mouth too I can handle.What I am worried about though is what it's doing to my head.I no longer call it Champix.I call it The Mental Drug because of the depression and the mood swings I am experiencing.My 15 year old son has told his mother how aggressive I have become lately.She agrees completely because we are many times at logger heads,all because I will fly off the handle for the simplest of things.The other night my girlfriend told me I was a nightmare to live with and that I had turned into a ******!This in turn adds to my feeling down a lot and makes me feel even worse.I don't like it and its affecting everyone around me.I have also have an 8 and a 5 year old and they are seeing it too.At the moment I think I can handle it.I mean I dont want to give up now because I know if I see out the course I am 99% sure I will never smoke again.But at the same time I don't want to screw my head up completely and in the process the heads of my family.I am stuck with the most difficult decision.
maybe u can just stop taking this stuff and use a low dose nicatine patch since u seem to have such adverse reactions
maybe u just need to stop talking; I notice u only mention family, so does that mean u manage to behave at work because u know the consequences?
if so; then don't speak at all untill u take the time to formulate and then reformulte your answeres and responses
ive just bin to smoking cessation councilor after 6 wks on champix....and exactly 1 month of non smoking....apparently i can stop taking champix now and not have to see the full course thru.....i declined because i think if i suddenly stop the tabs i'll have some kind of reaction....i have decided to reduce the dosage gradually....for 2 reasons really....the first is that i still have the odd nicotine craving and the other is that a sudden retraction of the drug in the system will probably have dire consequencies......i would suggest that you gradually reduce your champix intake
ciao 4 now and good luck
Ive just started taking champix again for the second time, I noticed on the first attempt I was having the same aggerssive problems as you, and getting irrate over really silly minor things and to the point of feeling paronoid too, however my theory is the problems start from week 2, when the dose is higher, and twice daily, so im going to just take one tablet half the dosage I did this last time and not only did I stop smoking the side affects went too, I stopped for only 6 months but forced myself to start smoking because of weight gain, now ive lost enough weight not to care if I put half a stone on! I suggest you either half your dose or even ask your doctor for the lower dose, good luck
that sounds like a reasonable approach
after all, screaming at kids can do permanent harm that one does not realize where if u don't succeed as per directions on product A, then so what. because the smokers problems should never be visited upon their children\
it is like the oldest writing on earth the bible that says; the sins of the father shall not be visited upon the son
Hi everyone.For the last 3 weeks I have cut my dose of champix in half.Not only have i stayed off the !**@! which is massive,my general overall mood has improved drastically.And to those of you who think I somehow 'abused' my kids,you misunderstood me completely.Never at anytime did I ever get aggressive with my kids.They are my world and they are my no.1!I'm trying so hard to be nice about this...... but a certain person quotes a certain verse from a certain fairy story and that says it all!You know who you are and I expect an apology!!For everyone else thanks so much for your comments and support.Talk soon
my partner and i started taking champix in aug, i have had alot of the side effects but stuck with it,we have now both been off the cigs for 5 weks heading into our 6th week,we kept forgetting to take the tabs and then stopped but my partner started to get very light headed and felt faint,not sure if this an effect of the tablets,i started taking them again after been a week off them reason being i really wanted a cig one morning,so took a tab instead it made me feel very sick and even with taking motilium to settle my tummy i still threw up its a horrible feeling being sick,but id put up with it just to stay off the cigs
My husband had been on Champix for 6 weeks and he had to regular side effects, upset stomach, nausea but then I started to realize to he was getting more upset with the actions of the kids. Not that the kids really saw it but when we would talk about the things that were going on, he was much more upset about things that didn't seem to bother him before.
Then last week, he decided that he was confused by his life and didn't know what he wanted anymore. He said he was unhappy and had to re-evaluate our relationship. This has been shocking to everyone around because my husband and I have never even had a real fight!
Has anyone else noticed these types of uneasy feelings with their life?